# SDR SWAA2014061228984

- Difficulty date: May 16, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 56,997 hours, 33,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SKIN CUT OUT LOWER FWD EXTERIOR CORNER SURFACE CORRODED AT FASTENER HOLES.  REPAIRED SKIN IAW SRM & EA.
